Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Irregular period, tender breasts, fatigue, nausea, headaches. On contraceptives. Am I pregnant?

Hi Doc,my period was late with 7 days, am in irregular cycle, have been trying to get pregnant for the last 1 year, i was using contraceptive in my teenage tho' for the last 2 years i have never taken any birth control pill. i am experiencing this symptoms headache, fatigue, nausea & breast tenderness but i am afraid of testing for preg', could i be preg'? if not which date
will i be fertile considering my periods was on 4th march and 8th April respectively
Grace from KENYA
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Some women who take certain birth control pills have irregular periods,
Tender breast may be caused by the normal monthly changes in hormones. Fatigue , headache, nausea or vomiting can be also causes for iregular menstrual periods.
Consult with a Gynaecologist to clear your confusions.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor